Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
This article is available for purchase or by subscription. See below.
Combinatorial proofs in bordered Heegaard Floer homology

Bohua Zhan

Algebraic & Geometric Topology 16 (2016) 2571–2636

Using bordered Floer theory, we give a combinatorial construction and proof of invariance for the hat version of Heegaard Floer homology. As part of the proof, we also establish combinatorially the invariance of the linear-categorical representation of the strongly based mapping class groupoid given by the same theory.

PDF Access Denied

Warning: We have not been able to recognize your IP address as that of a subscriber to this journal. Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recommendation form.

Or, visit our subscription page for instructions on purchasing a subscription. You may also contact us at contact@msp.org or by using our contact form.

Or, you may purchase this single article for USD 40.00:

bordered Heegaard Floer homology
Mathematical Subject Classification 2010
Primary: 57R58
Secondary: 57R56
Received: 5 July 2014
Revised: 9 January 2016
Accepted: 24 January 2016
Published: 7 November 2016
Bohua Zhan
Department of Mathematics
Massachusetts Institute of Technology
Room 2-231B
77 Massachusetts Avenue
Cambridge, MA 02139
United States